MathSciNet Relay Station
MathSciNet bibliographic data
MR224391 (36 #7435) 94.20 (06.00)
Goguen, J. A. $L$-fuzzy sets. J. Math. Anal. Appl. 18 1967 145–174.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement